American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Linda Keen and Nikola Lakic. Random holomorphic iterations and degenerate subdomains of the unit disk. Proc. Amer. Math. Soc. 134 (2006) 371-378. MR 2176004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gaven J. Martin. Extending rational maps. Conform. Geom. Dyn. 8 (2004) 158-166. MR 2122524.
Abstract, references, and article information   
View Article: PDF

[3] Gaven J. Martin. The Hilbert-Smith conjecture for quasiconformal actions. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 66-70. MR 1694197.
Abstract, references, and article information   
View Article: PDF

[4] G. J. Martin. Branch sets of uniformly quasiregular maps. Conform. Geom. Dyn. 1 (1997) 24-27. MR 1454921.
Abstract, references, and article information   
View Article: PDF

[5] G. J. Martin. The Distortion Theorem for quasiconformal mappings, Schottky's Theorem and holomorphic motions. Proc. Amer. Math. Soc. 125 (1997) 1095-1103. MR 1363178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wei Hanbai. On the uniqueness problem of harmonic quasiconformal mappings. Proc. Amer. Math. Soc. 124 (1996) 2337-2341. MR 1307523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Craig A. Nolder. A characterization of certain measures using quasiconformal mappings . Proc. Amer. Math. Soc. 109 (1990) 349-356. MR 1013976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edgar Reich and Harold S. Shapiro. Teichm\"uller-type annihilators of $L\sp 1$-analytic functions . Proc. Amer. Math. Soc. 109 (1990) 1011-1017. MR 1012938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Hinkkanen. The structure of certain quasisymmetric groups. Memoirs of the AMS 83 (1990) MR 948926.
Book volume table of contents   

[10] Jun Min Lin. On the harmonic maps from ${\bf R}\sp 2$ into $H\sp 2$ . Proc. Amer. Math. Soc. 108 (1990) 521-527. MR 975649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Matti Vuorinen. On Picard's theorem for entire quasiregular mappings . Proc. Amer. Math. Soc. 107 (1989) 383-394. MR 975662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. D. Anderson and M. K. Vamanamurthy. H\"older continuity of quasiconformal mappings of the unit ball . Proc. Amer. Math. Soc. 104 (1988) 227-230. MR 958072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen W. Semmes. Quasiconformal mappings and chord-arc curves . Trans. Amer. Math. Soc. 306 (1988) 233-263. MR 927689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Z. Abdulhadi and D. Bshouty. Univalent functions in $H\cdot \overline H(D)$ . Trans. Amer. Math. Soc. 305 (1988) 841-849. MR 924779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Fehlmann. A remark on angular complex dilatations of quasiconformal mappings . Proc. Amer. Math. Soc. 104 (1988) 1071-1077. MR 930251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marvin Ortel and Wayne Smith. The argument of an extremal dilatation . Proc. Amer. Math. Soc. 104 (1988) 498-502. MR 962819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edgar Reich. Construction of Hamilton sequences for certain Teichm\"uller mappings . Proc. Amer. Math. Soc. 103 (1988) 789-796. MR 947659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Juan J. Manfredi. $p$-harmonic functions in the plane . Proc. Amer. Math. Soc. 103 (1988) 473-479. MR 943069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Clifford J. Earle. Conformally natural extension of vector fields from $S^{n-1}$ to $B^n$ . Proc. Amer. Math. Soc. 102 (1988) 145-149. MR 915733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stephen W. Semmes. Estimates for $(\overline\partial-\mu\partial)\sp {-1}$ and Calder\'on's theorem on the Cauchy integral . Trans. Amer. Math. Soc. 306 (1988) 191-232. MR 927688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen. Sharp distortion theorems for quasiconformal mappings . Trans. Amer. Math. Soc. 305 (1988) 95-111. MR 920148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] De Lin Tan. On the dilatation estimates for Beurling-Ahlfors quasiconformal extension . Proc. Amer. Math. Soc. 100 (1987) 655-660. MR 894433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. Iwaniec. Stability property of M\"obius mappings . Proc. Amer. Math. Soc. 100 (1987) 61-69. MR 883402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jussi Väisälä. Porous sets and quasisymmetric maps . Trans. Amer. Math. Soc. 299 (1987) 525-533. MR 869219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stephen W. Semmes II. The Cauchy integral, chord-arc curves, and quasiconformal mappings. Math. Surveys Monogr. 21 (1986) 167-183.
Book volume table of contents   
View Article: PDF

[26] D. H. Hamilton II. Extremal methods. Math. Surveys Monogr. 21 (1986) 85-94.
Book volume table of contents   
View Article: PDF

[27] Matti Vuorinen. On the distortion of $n$-dimensional quasiconformal mappings . Proc. Amer. Math. Soc. 96 (1986) 275-283. MR 818458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen. Dimension-free quasiconformal distortion in $n$-space . Trans. Amer. Math. Soc. 297 (1986) 687-706. MR 854093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gaven J. Martin. Quasiconformal and bi-Lipschitz homeomorphisms, uniform domains and the quasihyperbolic metric . Trans. Amer. Math. Soc. 292 (1985) 169-191. MR 805959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shigeo Segawa and Toshimasa Tada. Martin compactifications and quasiconformal mappings . Proc. Amer. Math. Soc. 93 (1985) 242-244. MR 770529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2